Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 12, NWS Cleveland, OH

July 26, 2025Cuyahoga County, Geauga County, Ohio

NWS Cleveland, OH issued this flash flood warning at Jul 26, 2025, 5:19 PM EDT for Cuyahoga County, Geauga County, Ohio. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2025, 5:19 PM EDT (21:19 UTC)
Expired
Jul 26, 2025, 6:32 PM EDT
In force
73 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Cuyahoga County, OH, Geauga County, OH

The radar

The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

146 
WGUS51 KCLE 262119
FFWCLE
OHC035-055-270030-
/O.NEW.KCLE.FF.W.0012.250726T2119Z-250727T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
519 PM EDT Sat Jul 26 2025

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  East Central Cuyahoga County in northeastern Ohio...
  Southwestern Geauga County in northeastern Ohio...

* Until 830 PM EDT.

* At 519 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 30 
  minutes. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cleveland, Solon, Warrensville Heights, South Russell, Highland 
  Hills, Garfield Heights, Shaker Heights, Maple Heights, Bedford, 
  Beachwood, Seven Hills, Brooklyn, Bedford Heights, Independence, 
  Pepper Pike, Chagrin Falls, Orange, Moreland Hills and Walton 
  Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4144 8131 4139 8111 4135 8112 4135 8139
      4139 8158 4142 8174 4149 8174 4147 8139

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 30 MINUTES

$$

Sefcovic
1 follow-up statement
014 
WGUS71 KCLE 262232
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
632 PM EDT Sat Jul 26 2025

OHC035-055-262242-
/O.CAN.KCLE.FF.W.0012.000000T0000Z-250727T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Geauga OH-
632 PM EDT Sat Jul 26 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL CUYAHOGA AND 
SOUTHWESTERN GEAUGA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4144 8131 4139 8111 4135 8112 4135 8139
      4139 8158 4142 8174 4149 8174 4147 8139

$$

Sefcovic

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 4:15 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 26, 4:15 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
415 PM EDT Sat Jul 26 2025

.SYNOPSIS...
A weak quasi-stationary front located across the lower Great
Lakes and Upper Ohio Valley will drift around the area through
Monday. An upper level ridge will build from the Central U.S.
into the Ohio Valley Monday and Tuesday with hotter weather. A
stronger cold front will arrive midweek with cooler and drier
weather for the end of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
The main weather message for the near term period includes more
very warm and muggy conditions in the forecast along with
chances for scattered showers and thunderstorms. The higher rain
chances will favor the afternoon and evening hours associated
with diurnal convection from maximum heating.

We have a very moist, tropical-like airmass across the Ohio
Valley and lower Great Lakes this weekend. Precipitable water
ranges from 1.80" to 2.00"+ which is near the maximum value for
this time of year. There is a weak quasi-stationary frontal
boundary located across the lower Great Lakes and Upper Ohio
Valley this afternoon. This weak surface front will drift or
meander near our area through Sunday night. There is a large
upper level ridge currently over much of the southeastern U.S.
Our area is on the northern edge of this ridge and the mid level
steering flow is basically parallel to the weak surface front.
MLCAPE values are 1500-2500 J/KG this afternoon and DCAPE of
700-1000 J/KG. Effective deep-layer shear is modest at 25-30
knots. This atmospheric setup will favor scattered convection
with heavy rainfall rates and likely some gusty winds. There
could be a couple strong to severe storms that may produced a
few isolated damaging wind gusts this afternoon into the
evening. SPC has the area highlighted in a marginal risk for
severe weather today. WPC has the area highlighted in a marginal
to slight risk for excessive rainfall and flash flood threat.

Most of the convection will gradually decrease in intensity and
coverage as the evening progresses into the overnight hours.
Widely scattered or chance POPs will remain through the
overnight into Sunday morning. The nearly stalled front will
again be the focus for redevelopment of convection over northern
Ohio into NWPA Sunday. POPs will increase as well towards midday
and the afternoon Sunday. Rain chances will start to taper off
from north to south towards the evening as the surface boundary
sags southward into central Ohio. High temperatures will climb
back into the upper 80s to around 90 degrees Sunday afternoon.
Heat index values will be in the upper 90s. Convection on Sunday
will be similar in nature as today with localized heavy rainfall
and gusty winds possible.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The heat and humidity will crank back up for Monday and Tuesday.
That weak front will finally wash out and the large upper ridge
over the southern CONUS will build into the Ohio Valley for a
couple days. Our rain chances will go down to slight POPs but
the main weather story for Monday and Tuesday will be the return
of excessive heat. High temperatures will likely range from the
upper 80s to lower/mid 90s. Surface dewpoints will be in the
lower to middle/upper 70s with very humid conditions. Heat index
values will range from the upper 90s to 104 degrees potentially.
We will monitor trends over the next day or so for a possible
Heat Advisory headline needed for the Monday and Tuesday
timeframe.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Some relief from the heat and humidity will arrive with a
stronger cold front pushing southward across the Great Lakes
and Ohio Valley on Wednesday. We will increase POPs for
scattered showers and storms along and ahead of the cold front
midweek. A large upper level trough will carve out across the
Great Lakes into the Northeast CONUS for the end of next week. A
large surface high pressure system will drop southward from
southern Canada into the Great Lakes Thursday through Saturday.
Temperatures will be very pleasant with lower humidity levels.
High temperatures will be in the middle 70s to lower 80s.
Overnight low temperatures will be very nice in the 50s, away
from the lakeshore, for a few nights.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Unsettled weather is anticipated over the next 24 hours as a
warm front continues to lift north of Lake Erie and a series of
shortwaves ripple across the local area. Multiple rounds of showers
and thunderstorms are likely through at least early Sunday
morning, although high res guidance continues to struggle with
the exact timing and placement of showers/storms through the
next 18 hours or so. Showers are beginning to develop over
inland Ohio with slightly stronger/more organized convection
moving into northwestern Ohio as of about 1730Z. Currently
thinking that this round of showers/storms will move east
across the area this afternoon into early this evening with
another round moving into the area near or shortly after 00Z
tonight. This round will likely move east into the overnight
with additional showers and perhaps a few thunderstorms possible
across NE OH/NW PA Sunday morning. Attempted to time out each
round of showers/storms for each TAF site, but amendments will
likely be needed as the situation evolves and confidence
increases.

VFR with scattered cumulus is likely outside of thunderstorms
through this evening, but there may be periods of MVFR ceilings
at KERI/KYNG this afternoon. Non-VFR conditions are likely in
any thunderstorms and moderate to heavy rain through Sunday
morning. Depending on where rain falls, there may be some patchy
fog and lower stratus late tonight into Sunday morning.

Winds will be south/southwest and under 10 knots through
tonight before becoming more westerly by Sunday afternoon.

Outlook...Non-VFR possible through Sunday in scattered showers
and thunderstorms with a frontal boundary lingering in the area.
Non-VFR possible in showers and thunderstorms Wednesday and
Wednesday night.

&&

.MARINE...
Winds will generally be variable and 10 knots or less through
early evening before shifting to the west/southwest and
increasing to 10 to 15 knots later tonight through Sunday
morning. Winds should diminish to 10 knots or less in the
western basin by Sunday afternoon, but winds and waves may
remain elevated in the eastern basin through the afternoon.
Southwest winds under 10 knots are expected late Sunday through
much of Monday before onshore flow develops and winds increase
to about 10 knots behind a cold front Tuesday into Wednesday.
Northeast winds 10 to 15 knots are expected as high pressure
begins to build into the region on Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...77
NEAR TERM...77
SHORT TERM...77
LONG TERM...77
AVIATION...15
MARINE...15
Hazardous weather outlook, Jul 26, 4:18 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Cleveland OH
418 PM EDT Sat Jul 26 2025

LEZ061-142>149-162>169-272030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
418 PM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272030-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
418 PM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Occasional showers and thunderstorms are expected today and tonight.
There is a Marginal Risk (level 1 of 5) for severe thunderstorms,
with damaging winds as the main threat. Thunderstorms will also be
capable of producing torrential rainfall, which may lead to localized
flash flooding with training or repeated storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Peak heat index values are expected to reach the upper 90s to 104
degrees Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Special weather statement, Jul 26, 4:07 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
407 PM EDT Sat Jul 26 2025

OHZ023-033-262045-
Mahoning OH-Trumbull OH-
407 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES THROUGH 445 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lordstown, or 9 miles south of Warren, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Canfield, Lordstown,
Hilltop, Austintown, Struthers, Girard, McDonald, Poland, Ellsworth,
North Jackson, Churchill, Mineral Ridge, and Bolindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4101 8093 4119 8092 4122 8059 4099 8061
TIME...MOT...LOC 2007Z 271DEG 15KT 4111 8083

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 26, 4:26 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
426 PM EDT Sat Jul 26 2025

OHZ033-262115-
Mahoning OH-
426 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT MAHONING COUNTY THROUGH 515 PM
EDT...

At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield, Sebring,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, Beloit, Maple Ridge, Greenford, and Mineral Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4113 8076 4113 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8108
TIME...MOT...LOC 2025Z 280DEG 23KT 4097 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 26, 4:28 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
428 PM EDT Sat Jul 26 2025

OHZ036-037-262115-
Marion OH-Morrow OH-
428 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND SOUTHWESTERN
MORROW COUNTIES THROUGH 515 PM EDT...

At 427 PM EDT, Doppler radar was tracking a strong thunderstorm over
Prospect, or 9 miles south of Marion, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marion, Cardington, Prospect, Waldo, Caledonia, Green Camp, and
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4043 8303 4044 8308 4044 8325 4050 8325
      4051 8328 4069 8300 4047 8281 4042 8295
      4042 8302
TIME...MOT...LOC 2027Z 235DEG 17KT 4046 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Local storm report, Jul 26, 4:47 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
447 PM EDT Sat Jul 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Marine Tstm Wind 3 ENE Catawba Island    41.60N 82.78W
07/26/2025  M45 MPH          LEZ143             OH   Buoy

            Buoy 45201 5 NW Marblehead gust to 39 knots.

&&

15
Special weather statement, Jul 26, 4:58 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT Sat Jul 26 2025

OHZ027-028-036-037-262130-
Crawford OH-Wyandot OH-Marion OH-Morrow OH-
458 PM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...EASTERN
WYANDOT...NORTHWESTERN MORROW AND SOUTHERN CRAWFORD COUNTIES THROUGH
530 PM EDT...

At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Morral to near
Marion. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Sycamore, Morral, Benton,
Nevada, Caledonia, North Robinson, Harpster, Oceola, and Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4065 8320 4079 8336 4099 8321 4097 8310
      4087 8293 4072 8273 4054 8301
TIME...MOT...LOC 2057Z 219DEG 22KT 4079 8326 4068 8317 4062 8307

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Local storm report, Jul 26, 5:13 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
513 PM EDT Sat Jul 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Marine Tstm Wind 1 NNW Marblehead        41.54N 82.73W
07/26/2025  M55 MPH          LEZ143             OH   C-Man Station

            C-Man station MRHO1 gust to 48 knots.

&&

15

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:38 PM EDTSpecial Weather StatementCLELucas37 min
Jul 26, 2:52 PM EDTSpecial Marine WarningCLE38 min
Jul 26, 2:58 PM EDTSpecial Weather StatementCLEMedina47 min
Jul 26, 3:19 PM EDTSevere Thunderstorm WarningCLEPortage, Summit24 min
Jul 26, 3:26 PM EDTSpecial Weather StatementCLEWayne34 min
Jul 26, 3:28 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 3:37 PM EDTAreal Flood AdvisoryCLEMedina, Portage, Summit2 hr
Jul 26, 3:39 PM EDTSpecial Weather StatementCLESummit36 min
Jul 26, 3:55 PM EDTSpecial Weather StatementCLEStark50 min
Jul 26, 4:07 PM EDTSpecial Weather StatementCLEMahoning38 min
Jul 26, 4:26 PM EDTSpecial Weather StatementCLEMahoning49 min
Jul 26, 4:28 PM EDTSpecial Weather StatementCLEMarion47 min
Jul 26, 4:31 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 4:41 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga39 min
Jul 26, 4:58 PM EDTSpecial Weather StatementCLECrawford, Wyandot32 min
Jul 26, 5:09 PM EDTSevere Thunderstorm WarningCLEAshtabula51 min
Jul 26, 5:27 PM EDTSpecial Weather StatementCLECrawford, Seneca48 min
Jul 26, 5:32 PM EDTSpecial Weather StatementCLEHancock43 min
Jul 26, 5:37 PM EDTSpecial Weather StatementCLEKnox38 min
Jul 26, 6:09 PM EDTSpecial Weather StatementCLEHancock, Seneca, Wyandot51 min
Jul 26, 6:58 PM EDTSpecial Weather StatementCLECrawford47 min
Jul 26, 7:04 PM EDTSevere Thunderstorm WarningCLECrawford26 min

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.